Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convergence of Kähler-Ricci flow
HTML articles powered by AMS MathViewer

by Gang Tian and Xiaohua Zhu PDF
J. Amer. Math. Soc. 20 (2007), 675-699 Request permission

Abstract:

In this paper, we prove a theorem on convergence of Kähler-Ricci flow on a compact Kähler manifold which admits a Kähler-Ricci soliton.
References
Similar Articles
Additional Information
  • Gang Tian
  • Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
  • MR Author ID: 220655
  • Email: tian@math.princeton.edu
  • Xiaohua Zhu
  • Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China
  • Email: xhzhu@math.pku.edu.cn
  • Received by editor(s): August 29, 2005
  • Published electronically: November 17, 2006
  • Additional Notes: The first author was partially supported by an NSF grant and a Simon fund
    The second author was partially supported by NSF grant 10425102 in China and a Huo Y-D fund
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 20 (2007), 675-699
  • MSC (2000): Primary 53C25; Secondary 32J15, 53C55, 58E11
  • DOI: https://doi.org/10.1090/S0894-0347-06-00552-2
  • MathSciNet review: 2291916